Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

On the computation of the Galois group of linear difference equations


Author: Ruyong Feng
Journal: Math. Comp. 87 (2018), 941-965
MSC (2010): Primary 39A06, 12H10, 68W30
DOI: https://doi.org/10.1090/mcom/3232
Published electronically: June 27, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We present an algorithm that determines the Galois group of linear difference equations with rational function coefficients.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 39A06, 12H10, 68W30

Retrieve articles in all journals with MSC (2010): 39A06, 12H10, 68W30


Additional Information

Ruyong Feng
Affiliation: KLMM, Academy of Mathematics and Systems Science, Chinese Academy of Sciences and UCAS, Chinese Academy of Sciences, Beijing 100190, People’s Republic of China
Email: ryfeng@amss.ac.cn

DOI: https://doi.org/10.1090/mcom/3232
Received by editor(s): June 2, 2015
Received by editor(s) in revised form: September 2, 2016, and September 20, 2016
Published electronically: June 27, 2017
Additional Notes: This work was partially supported by a National Key Basic Research Project of China (2011CB302400) and by a grant from NSFC (11371143)
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society